# SDR DALA2024111410943

- Difficulty date: October 11, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 93,595 hours, 43,193 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 DISC: SKIN DEFORMATION FOUND BETWEEN FRAME 72-74 AND STRINGER 33L-32L. C/A: PER ERA 621564-14 REV ORIG, C/W SECT II REP DETAILED INSPECTION W/ NO DAMAGE FOUND THE TABLE THERE BY YOUR, NO OTHER STRUCTURE HAS BEEN DAMAGED AS WELL AS ALL FANERS HAVE REMAINED INTACT & SECURE AT THIS TIME. SPEED TAPE IN TACT & OK FOR SVC. ACCOMPLISHED PERMANENT REPAIR PER ERA 621564-14 REV B SEC V. CLOSED LOG AND REMOVED MONITOR INSP. (LP: 4036750)
